Alert archive / Utah / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 36, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 22, 2018, 2:48 PM MDT for Juab County, Tooele County, Utah County, Utah. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2018, 2:48 PM MDT (20:48 UTC)
- Expired
- Aug 22, 2018, 3:30 PM MDT
- In force
- 42 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Juab County, UT, Tooele County, UT, Utah County, UT
The radar
The Salt Lake City radar (KMTX), 141 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 12:51 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 8.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 1766 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
053
WUUS55 KSLC 222048
SVRSLC
UTC023-045-049-222130-
/O.NEW.KSLC.SV.W.0036.180822T2048Z-180822T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
248 PM MDT WED AUG 22 2018
The National Weather Service in Salt Lake City has issued a
* Severe Thunderstorm Warning for...
Northeastern Juab County in central Utah...
Western Utah County in northern Utah...
Southeastern Tooele County in northern Utah...
* Until 330 PM MDT
* At 248 PM MDT, a severe thunderstorm was located near Elberta, or
10 miles west of Payson, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Provo, Payson, Orem, Lehi, Spanish Fork, Pleasant Grove,
Springville, American Fork, Eagle Mountain, Lindon, Santaquin,
Mapleton, Salem, Vernon, Vineyard, Palmyra, Lake Shore, Benjamin,
West Mountain and Elberta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3993 11187 3981 11224 3983 11259 4012 11254
4044 11176 4018 11148
TIME...MOT...LOC 2048Z 220DEG 27KT 4003 11193
HAIL...1.00IN
WIND...60MPH
$$
DSB/MPS2 follow-up statements
468
WWUS55 KSLC 222116
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
316 PM MDT WED AUG 22 2018
UTC023-045-049-222130-
/O.CON.KSLC.SV.W.0036.000000T0000Z-180822T2130Z/
Juab UT-Utah UT-Tooele UT-
316 PM MDT WED AUG 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTHEASTERN JUAB...WESTERN UTAH AND SOUTHEASTERN TOOELE
COUNTIES...
At 316 PM MDT, a severe thunderstorm was located over Elberta, or 14
miles southwest of Payson, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Provo, Payson, Orem, Lehi, Spanish Fork, Pleasant Grove, Springville,
American Fork, Eagle Mountain, Lindon, Santaquin, Mapleton, Salem,
Vernon, Vineyard, Palmyra, Lake Shore, Benjamin, West Mountain and
Elberta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3987 11205 3988 11225 4006 11245 4044 11176
4018 11148 3993 11187
TIME...MOT...LOC 2116Z 226DEG 19KT 3994 11198
HAIL...1.00IN
WIND...60MPH
$$
DSB/MPS465
WWUS55 KSLC 222123
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
323 PM MDT WED AUG 22 2018
UTC023-045-049-222133-
/O.EXP.KSLC.SV.W.0036.000000T0000Z-180822T2130Z/
Juab UT-Utah UT-Tooele UT-
323 PM MDT WED AUG 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JUAB...WESTERN
UTAH AND SOUTHEASTERN TOOELE COUNTIES WILL EXPIRE AT 330 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 900 PM MDT for
central and northern Utah.
LAT...LON 3987 11205 3988 11225 4006 11245 4044 11176
4018 11148 3993 11187
TIME...MOT...LOC 2123Z 220DEG 27KT 3997 11195
$$
DSB/MPSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:32 PM MDT, 16 minutes earlier.
Area forecast discussion, Aug 22, 2:32 PM MDT, 16 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
232 PM MDT Wed Aug 22 2018
.SYNOPSIS...A disturbance will cross the northern Intermountain
Region through Thursday morning. High pressure will build into the
area for the remainder of the week.
&&
.DISCUSSION...A very active afternoon and evening is in store for
the CWA, especially the northern half of Utah. A relatively
strong trough is currently located across eastern Oregon and
Idaho. This trough is coincident with a 80kt+ jet maxima. The 12Z
SLC RAOB indicated nearly a 1.00" precipitable water value...which
is near the 90th percentile for PW for mid-August. Much of the
hi-res guidance indicates SBCAPE values will remain over 1500
J/kg for much of northern Utah with 0-6KM deep layer shear near
50kts. With more than adequate forcing, moisture, instability and
shear...a rather widespread severe weather event continues to
unfold across northern Utah. A severe thunderstorm watch continues
for the northern half of Utah. Large hail and strong winds will
be possible. Heavy rainfall will also be possible across northern
Utah, with the greatest risk for flash flooding near recent burn
scars.
Southern Utah has been largely suppressed this afternoon in the
wake of a stratiform area of precipitation earlier today. Several
of the CAMS still indicate convection will form across portions of
this area and with the saturation of the soil from rain last
night...kept the flash flood watch going.
After convection slowly diminishes last this evening...high
pressure will build into the area. A drying trend can be expected
into early next week.
&&
.AVIATION...Thunderstorms will be the biggest impact to operations
at the KSLC terminal this afternoon and early evening. While storms
may not reach the terminal itself, there is a high chance they will
track at least in vicinity and could bring erratic outflow winds to
the terminal at times. The thunderstorm threat should wane in the
early evening hours, with lessening south winds and clearing skies
expected overnight.
&&
.FIRE WEATHER...Widespread showers and thunderstorms are expected
across the District through this evening. High pressure will
build into the region and remain in place through early next week
bringing a drying trend.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until 10 PM MDT this evening for UTZ002>004-
006>014-019>021-517-518.
Severe Thunderstorm Watch until 9 PM MDT this evening for
UTZ001>015-517.
WY...Flash Flood Watch until 10 PM MDT this evening for WYZ021.
Severe Thunderstorm Watch until 9 PM MDT this evening for WYZ021.
&&
Kruse/Van Cleave
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Aug 22, 4:32 AM MDT, 10 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 432 AM MDT Wed Aug 22 2018 UTZ001>016-019>021-517-518-WYZ021-231300- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 432 AM MDT Wed Aug 22 2018 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Widespread showers and thunderstorms will bring a risk of flash flooding near burn scars, slick rock, slot canyons and normally dry washes, as well as in urban areas. Some storms especially across northern Utah and southwest Wyoming may be severe with strong winds and large hail. Smoke will continue to affect northern Utah. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Local storm report, Aug 22, 2:00 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
200 PM MDT WED AUG 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM HAIL KAYSVILLE 41.03N 111.92W
08/22/2018 M1.75 INCH DAVIS UT POST OFFICE
&&
CRKSpecial weather statement, Aug 22, 2:02 PM MDT, 46 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 202 PM MDT WED AUG 22 2018 UTZ004-008-222030- Wasatch Mountains South of I-80 UT-Southern Wasatch Front UT- 202 PM MDT WED AUG 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UTAH COUNTY UNTIL 230 PM MDT... At 202 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near Lake Shore, or 7 miles west of Provo... moving northeast at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible. Locations impacted include... Provo, Orem, Spanish Fork, Pleasant Grove, Springville, American Fork, Lindon, Vineyard, Palmyra, Lake Shore, Benjamin, West Mountain, Saratoga Springs, Cedar Hills and Mt Timpanogos. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for northern Utah. LAT...LON 4009 11178 4022 11195 4043 11175 4024 11150 TIME...MOT...LOC 2002Z 224DEG 11KT 4021 11180 DSB/MPS
Special weather statement, Aug 22, 2:09 PM MDT, 39 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 209 PM MDT WED AUG 22 2018 UTZ006-007-222100- Wasatch Mountain Valleys UT-Wasatch Mountains I-80 North UT- 209 PM MDT WED AUG 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WEBER AND CENTRAL MORGAN COUNTIES UNTIL 300 PM MDT... At 209 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near Morgan...moving northeast at 30 mph. Penny to nickel size hail and winds in excess of 40 mph will be possible. Locations impacted include... Morgan, Peterson and Stoddard. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. This storm is capable of producing a significant amount of hail. Hail may accumulate on area roads resulting in dangerous travel conditions. && A severe thunderstorm watch remains in effect until 900 PM MDT for northern Utah. LAT...LON 4102 11170 4115 11179 4129 11148 4115 11135 TIME...MOT...LOC 2009Z 234DEG 27KT 4110 11172 NC
Special weather statement, Aug 22, 2:23 PM MDT, 25 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 223 PM MDT WED AUG 22 2018 UTZ004-006-008>010-222100- Wasatch Mountains South of I-80 UT-Wasatch Mountain Valleys UT- Wasatch Plateau/Book Cliffs UT-Southern Wasatch Front UT- Western Uinta Mountains UT- 223 PM MDT WED AUG 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASATCH...EAST CENTRAL SALT LAKE...SOUTHWESTERN SUMMIT AND NORTHWESTERN UTAH COUNTIES UNTIL 300 PM MDT... At 222 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near Pleasant Grove, or 10 miles north of Provo...moving northeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible. Locations impacted include... Provo, Park City, Heber City, Orem, Lehi, Pleasant Grove, Springville, American Fork, Heber, Lindon, Alpine, Daniel, Vineyard, Timber Lakes, South Snyderville Basin, Palmyra, Saratoga Springs, Highland, Cedar Hills and Midway. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for northern Utah. LAT...LON 4015 11165 4033 11192 4071 11154 4051 11121 TIME...MOT...LOC 2022Z 219DEG 22KT 4040 11165 DSB/MPS
Special weather statement, Aug 22, 2:36 PM MDT, 12 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 236 PM MDT WED AUG 22 2018 UTZ004-222100- Southern Wasatch Front UT- 236 PM MDT WED AUG 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UTAH COUNTY UNTIL 300 PM MDT... At 236 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near Elberta, or 13 miles west of Payson...moving northeast at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible. Locations impacted include... Provo, Payson, Spanish Fork, Springville, Lake Shore, West Mountain, Elberta, Palmyra, Benjamin, Saratoga Springs, Genola and Goshen. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for northern Utah. LAT...LON 3988 11193 3998 11212 4032 11190 4017 11161 TIME...MOT...LOC 2036Z 213DEG 16KT 4000 11197 DSB/MPS
Special weather statement, Aug 22, 2:46 PM MDT, 2 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 246 PM MDT WED AUG 22 2018 UTZ007-009-WYZ021-222130- Wasatch Mountains I-80 North UT-Western Uinta Mountains UT- Southwest Wyoming WY- 246 PM MDT WED AUG 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RICH...EAST CENTRAL MORGAN...NORTHWESTERN SUMMIT AND SOUTHWESTERN UINTA COUNTIES UNTIL 330 PM MDT... At 245 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm 15 miles west of Evanston...moving east at 50 mph. Nickel size hail and winds in excess of 40 mph will be possible. Locations impacted include... Evanston, Wahsatch, Almy, Emory and Castle Rock. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. && A severe thunderstorm watch remains in effect until 900 PM MDT for northern Utah...and southwestern Wyoming. LAT...LON 4107 11133 4126 11135 4137 11090 4109 11079 TIME...MOT...LOC 2045Z 258DEG 43KT 4119 11123 NC
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 6:06 PM MDT | Special Weather Statement | SLC | Utah | 24 min |
| Aug 21, 6:22 PM MDT | Special Weather Statement | SLC | 38 min | |
| Aug 21, 6:29 PM MDT | Severe Thunderstorm Warning | SLC | Tooele, Utah | 31 min |
| Aug 21, 6:58 PM MDT | Severe Thunderstorm Warning | SLC | Tooele, Utah | 32 min |
| Aug 21, 7:28 PM MDT | Special Weather Statement | SLC | Salt Lake | 47 min |
| Aug 22, 2:46 AM MDT | Flash Flood Warning | SLC | Kane, Washington | 4 hr |
| Aug 22, 3:09 AM MDT | Areal Flood Advisory | SLC | Washington | 3 hr |
| Aug 22, 3:33 AM MDT | Flash Flood Watch | SLC | 18 hr | |
| Aug 22, 6:29 AM MDT | Special Weather Statement | SLC | Box Elder | 46 min |
| Aug 22, 7:16 AM MDT | Special Weather Statement | SLC | Box Elder | 29 min |
| Aug 22, 7:32 AM MDT | Special Weather Statement | SLC | Box Elder | 43 min |
| Aug 22, 8:09 AM MDT | Special Weather Statement | SLC | Box Elder | 51 min |
| Aug 22, 8:16 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 29 min |
| Aug 22, 8:17 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 43 min |
| Aug 22, 8:42 AM MDT | Special Weather Statement | SLC | Cache | 33 min |
| Aug 22, 8:52 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 38 min |
| Aug 22, 9:28 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 32 min |
| Aug 22, 9:59 AM MDT | Special Weather Statement | SLC | Cache | 46 min |
| Aug 22, 10:21 AM MDT | Areal Flood Warning | SLC | Washington | 6 hr |
| Aug 22, 10:43 AM MDT | Special Weather Statement | SLC | Rich | 47 min |
| Aug 22, 12:43 PM MDT | Special Weather Statement | SLC | Davis | 47 min |
| Aug 22, 12:59 PM MDT | Special Weather Statement | SLC | Davis | 46 min |
| Aug 22, 1:16 PM MDT | Special Weather Statement | SLC | Juab | 44 min |
| Aug 22, 1:24 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan | 36 min |
| Aug 22, 1:25 PM MDT | Special Weather Statement | SLC | Wasatch | 50 min |
| Aug 22, 1:26 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 34 min |
| Aug 22, 1:46 PM MDT | Severe Thunderstorm Warning | SLC | Utah, Wasatch | 44 min |
| Aug 22, 1:58 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan | 15 min |
| Aug 22, 1:58 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 47 min |
| Aug 22, 2:02 PM MDT | Special Weather Statement | SLC | Utah | 28 min |
| Aug 22, 2:05 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele | 25 min |
| Aug 22, 2:09 PM MDT | Special Weather Statement | SLC | Morgan | 51 min |
| Aug 22, 2:22 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Summit | 23 min |
| Aug 22, 2:23 PM MDT | Special Weather Statement | SLC | Utah | 37 min |
| Aug 22, 2:28 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Weber | 32 min |
| Aug 22, 2:36 PM MDT | Special Weather Statement | SLC | Utah | 24 min |
| Aug 22, 2:46 PM MDT | Special Weather Statement | SLC | Summit | 44 min |
| Aug 22, 2:52 PM MDT | Special Weather Statement | SLC | Morgan | 38 min |
| Aug 22, 2:57 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Weber | 33 min |
| Aug 22, 3:06 PM MDT | Special Weather Statement | SLC | Salt Lake | 39 min |
| Aug 22, 3:22 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake | 23 min |
| Aug 22, 3:28 PM MDT | Special Weather Statement | SLC | Morgan | 47 min |
| Aug 22, 3:29 PM MDT | Flash Flood Warning | SLC | Salt Lake | 91 min |
| Aug 22, 3:36 PM MDT | Special Weather Statement | SLC | Utah, Wasatch | 24 min |
| Aug 22, 3:40 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Rich, Summit | 35 min |
| Aug 22, 3:44 PM MDT | Special Weather Statement | SLC | Morgan | 46 min |
| Aug 22, 3:52 PM MDT | Special Weather Statement | SLC | Salt Lake | 38 min |
| Aug 22, 3:53 PM MDT | Special Weather Statement | SLC | Duchesne | 37 min |
| Aug 22, 3:58 PM MDT | Special Weather Statement | SLC | Duchesne | 32 min |
| Aug 22, 4:08 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Weber | 37 min |
| Aug 22, 4:15 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 30 min |
| Aug 22, 4:24 PM MDT | Special Weather Statement | SLC | Salt Lake | 51 min |
| Aug 22, 4:34 PM MDT | Special Weather Statement | SLC | Duchesne | 26 min |
| Aug 22, 4:37 PM MDT | Areal Flood Advisory | SLC | Davis, Morgan, Salt Lake | 83 min |
| Aug 22, 4:42 PM MDT | Special Weather Statement | SLC | Salt Lake | 48 min |
| Aug 22, 4:58 PM MDT | Special Weather Statement | SLC | Duchesne | 32 min |
| Aug 22, 5:04 PM MDT | Special Weather Statement | SLC | Morgan | 41 min |
| Aug 22, 5:05 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 25 min |
| Aug 22, 5:18 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 87 min |
| Aug 22, 5:19 PM MDT | Special Weather Statement | SLC | Salt Lake | 41 min |
| Aug 22, 5:58 PM MDT | Flash Flood Warning | SLC | Salt Lake | 5 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.